MAUDE Adverse Event Report: OMNICELL, INC. OMNICELL I.V. STATION ONCO; PHARMACY COMPOUNDING DEVICE

OMNICELL, INC. OMNICELL I.V. STATION ONCO; PHARMACY COMPOUNDING DEVICE
Model Number I.V. STATION ONCO
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon inspection of the device by the technician, it was determined that the needle was completely bent.The injection position of the needle was not centered and the needle grippers were of the old style.The grippers were replaced and the needle was replaced and re-centered.The device was returned to operation.No additional information is available at this time.
 
Event or Problem Description
On (b)(3), the user attempted to prepare a toxol preparation and the robot missed the iv bag.This resulted in a taxol spill (~25ml) within the device.No adverse events were reported as a result of the malfunction.
 
Additional Manufacturer Narrative
As of (b)(6) 2020, the establishment registration and listing for the manufacturer of this device was updated to omnicell, inc.From aesynt, inc, which was not reflected in the original report submission.Additionally, as of (b)(6) 2021, the establishment registration and listing for the contact office of this device was updated from health robotics to omnicell s.R.L, which was not reflected in the original report submission.Therefore, this report is a correction to sections d3 and g1.

Brand Name
OMNICELL I.V. STATION ONCO
Common Device Name
PHARMACY COMPOUNDING DEVICE
Manufacturer (Section D)
OMNICELL, INC.
51 pennwood place
warrendale PA 15086
MDR Report Key11551547
Report Number3011278888-2021-00005
Device Sequence Number17139958
Product Code NEP
UDI-Device Identifier08056477790014
UDI-Public(01)08056477790014(11)161111
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI.V. STATION ONCO
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2021
Supplement Date Received by Manufacturer05/07/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1